# SDR AALA202201042206

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 76,581 hours, 9,888 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Part number: 0FV2000A09G60
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR BROKEN. REPLACED LAVATORY DOOR WITH SERVICEABLE UNIT IAW AMM 25-41-01, OPS CHECK GOOD.
